Dual Darboux Frame of a Spacelike Ruled Surface and Darboux Approach to Mannheim Offsets of Spacelike Ruled Surfaces

Main Article Content

Mehmet Onder
Hasan Huseyin Ugurlu

Abstract

In this paper, we define dual Darboux frame of a spacelike ruled surface. Then, we study Mannheim offsets of spacelike ruled surfaces in dual Lorentzian space by considering the E. Study Mapping. We represent spacelike ruled surfaces by dual Lorentzian unit spherical curves and define Mannheim offsets of the spacelike ruled surfaces by means of dual Darboux frame. We obtain relationships between the invariants of Mannheim spacelike offset surfaces and offset angle, offset distance. Moreover, we obtain some conditions for Mannheim offsets of spacelike ruled surfaces to be developable.

Article Details

How to Cite
Onder, M., & Ugurlu, H. H. . (2015). Dual Darboux Frame of a Spacelike Ruled Surface and Darboux Approach to Mannheim Offsets of Spacelike Ruled Surfaces. Natural Science and Discovery, 1(1), 29–41. Retrieved from https://natscidiscovery.com/index.php/nsd/article/view/6
Section
Research Article